# SDR I05R087967

- Difficulty date: May 27, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lever
- Part number: L623M4003101
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX HAS A WORN BEARING,  REPLACED PARTS
